# SDR ASAA2018082325876

- Difficulty date: August 20, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 46,039 hours, 13,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS THE L1 DOOR FEELS LIKE METAL SCRAPING & HARD TO CLOSE. GROUNDED - YES. INSPECTED L1 DOOR FOR DAMAGE REF B737-800 AMM 52-11-00, NO DEFECTS NOTED. LUBED DOOR ACTUATING MECHANISMS AND HINGE PLATE AS NEEDED. L1 DOOR OPERATES SMOOTHLY THRU OPEN AND CLOSING OPERATIONS.
